# SDR UALA2009030300701

- Difficulty date: February 28, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 28,925 hours, 7,395 cycles
- Engine: Pwa PW4052
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Cap
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO LT HORIZ STAB CAP.  STAB T/E WEDGE IN SHOP 321.
